Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Can amlodipine cause weight loss

Premium Questions

Dr.   Shafi Ullah Khan MD

be causing this "wasting away" appearance? XXXXXXX ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr. Vaishalee Punj MD

My weight is decreased day by day View answer

Answered by : Dr. Vaishalee Punj ( General & Family Physician)
Dr. Pavan Kumar Gupta MD

My husband today has drank 3 quarts of Kool aid and 9 Mt Dews and he has a fever . He has slept most of today. He takes naps daily. He sleeps until 3:00 am then wakes until 5:00. Also he has been losing weight steadily for... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Binu Parameswaran Pillai MD

Doctor I am 46 years old and used to be 77 Kgs (170 cm). I had a back surgery and also depression , this caused me 10 kgs more. I am now 87 kgs. As aging causes, belly and weight, lesser libido, fatique. All ... View answer

Answered by : Dr. Binu Parameswaran Pillai ( Endocrinologist)
Dr. Chintan Solanki MD

the weight again which is causing my mood to drop. I haven t been able to exercise because of my lethargy and constant exhaustion. I barely make it through a day. is there anything I can do to help with the... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)

Public Forum Discussions

Dr. ABDUL HAMID MAVLI MD

I am taking amlodipine(10mg), atenolol(25mg) and hydrochlorothiazide(12.5mg) for hypertension. I was weighing 142lbs and now I have lost an extreme amount of weight. Is this normal to lose weight while taking ... View answer

Answered by : Dr. ABDUL HAMID MAVLI ( General & Family Physician)
Dr. Purushottam Neurgaonkar MD

Hi, I recently have had problem with my blood pressure linked to my pregnancy. I have been on medication for the last 6 months for this problem. I was recently taken off the medication (AMLODIPINE 10 mg ... View answer

Answered by : Dr. Purushottam Neurgaonkar ( OBGYN)
Dr.  Shinas Hussain MD

I am 85 years old. My medications include: propafenone, amlodipine, levothyroxine, warfarin and pravastatin. A significant loss of weight the past twelve months (136 lbs to 122 lbs) causes me to inquire ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Emilda Belortaja MD

Hi... For the past 3 months I ve been losing weight for no apparent reason I m constantly eating (no meat; lots of greens and veggies) and other than this sudden and mysterious weight loss, I m ... View answer

Answered by : Dr. Emilda Belortaja ( General & Family Physician)
Dr. Divakara MD

Hi! I am a 23 year old male, 5 11 and weigh 131lbs. I have been losing weight recently, most recently 6lbs in 2 days. I can put the weight on, but I lose I seem to lose it, plus some, almost immediately. I have tried... View answer

Answered by : Dr. Divakara ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Venkatesh S Pai MD

Hi. Weight loss in a young male like you could be due to many causes. Diabetes, thyroid dysfunction, infections like tuberculosis/ hiv(if you have had unprotected intercourse with multiple partners),...

Dr. Chintan Solanki MD

it will help in weight loss.

Dr.    Prof. Kunal Saha MD

Malnutrition is the most likely cause. For others these links are...